advertisement
Question
Posted by: Anon | 2011/02/02

Sudden weight increase

Could any of these increase weight and or appetitie,
Menograine, Omega 3 and 6, Thiamine (B1), USN Fat and Carb blockers?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
I don't think any of these are weight or appetite stimulating. If you are eating correctly and still picking up weight, you should maybe ask your doctor to check your insulin levels and thyroid hormone.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anon | 2011/02/03

Thanks Hestia that is what i thought is happening to me as well. since using the USN fat and carb blockers i have put on so much weight. i will not be using this product as well

Reply to Anon
Posted by: hestia | 2011/02/02

Hi Anon. I used USN phetracut Thermo Fast acting twice now. Everytime I use it I seem to pick up weight. Do not know if it is USN. It then takes about 3 months and then I will suddenly drop all the kilo''s I gained. Without reducing what I eat or increasing my exercise. I decided not to use it again.

Reply to hestia
Posted by: Cyberdoc | 2011/02/02

Hallo Anon
I don't think any of these are weight or appetite stimulating. If you are eating correctly and still picking up weight, you should maybe ask your doctor to check your insulin levels and thyroid hormone.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement